# SDR DLL16954152

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1763
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CABIN FLOOR BEAM CORRODED AT FS 1763 AT RBL 442, 76, 81, 86 AND 91.  REPLACED FLOOR BEAM CAP PER SRM 53-21-00, PG 849-852.
